# SDR ASOA201000041

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 594-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR EDGE MEMBER IS CORRODED BETWEEN FS 594.0 AND FS 621 UNDER PANEL 281LLF AND CRACKED AT FS 589 FROM INBD EDGE TO FASTENER.  OPEN
